MAUDE Adverse Event Report: ORTHOFIX INC SPINAL FIXATION SYSTEM TORQUE HANDLE; TORQUE T-HANDLE

ORTHOFIX INC SPINAL FIXATION SYSTEM TORQUE HANDLE; TORQUE T-HANDLE
Model Number 55-1068
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during the case the surgeon turned the torque t-handle clockwise to tighten the set screw.At that time the torque broke and fell apart resulting in a delay in the case.There were no adverse effects to the patient.

Brand Name
SPINAL FIXATION SYSTEM TORQUE HANDLE
Common Device Name
TORQUE T-HANDLE
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key6312990
Report Number2183449-2017-00006
Device Sequence Number768971
Product Code LXH
UDI-Device Identifier18257200053926
UDI-Public18257200053926
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number55-1068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1